# SDR CALA2024091602418

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT TRANSITION PANEL IS PUNCTURED BETWEEN BS 727C AND 727D,   REMOVED LH TRANSITION PANEL BS 727-767 AFT CARGO IAW TRANSITION PANELS AND SPLICE IN AFT CARGO BS 727-767 IAW SRM 51-40-02. LOCATED & DRILLED TRANSITION PANELS AND SPLICE SRM 51-40-02 AND SRM 53-00-53-2R-6 REF HAECO IAW SRM 53-00-53-2R-6. ALODINED AND PRIMED TRANSITION PANELS AND SPLICE IAW SRM 51-20-01. INSTALLED RH
